# SDR AALA20160716002

- Difficulty date: July 16, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 19,199 hours, 7,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1016 Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB JUST FORWARD OF BS 1016 PRESSURE BULKHEAD IS CRACKED 2 INCHES FORM OUTBOARD END. REMOVED AND REPLACED WEB IAW DRAWING 148A0922 AND AARD 51-00-05-1.
